Compare Prices

Loratadine Oral Solution DEALS

 - Basic Care Children's Allergy Relief, Loratadine Oral Solution 5 mg/5 mL, Antihistamine, 8 Ounces
Basic Care Children's Allergy Relief, Loratadine Oral Solution 5 mg/5 mL, Antihistamine, 8

Compare to Children's Claritin active ingredient. Loratadine Oral Solution 5 mg/5 mL active ingredient is loratadine 5 mg in each 5 mL dose, antihistamine, for the relief of indoor and outdoor allergy symptoms in children 2 years and over. When taken as directed, this grape flavor, dye-free and sugar-free oral solution provides non-drowsy 24-hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dosing cup included.

  • Brand: Basic Care
  • ASIN: B07GX2BVZD
  • UPC: 370030114825
 - Major Children's Loratadine Solution, Grape Flavor 4 fl oz
Major Children's Loratadine Solution, Grape Flavor 4 fl

Major Children's Loratadine Solution, Grape Flavor 4 fl oz. COMPARE TO CHILDREN'S CLARITIN active ingredient. Relief of: sneezing, runny nose, itchy throat, itchy, watery eyes. Treats Indoor & Outdoor Allergies. Sugar free & dye free formula. Grape flavored! Packaging May Vary.

  • Brand: Major
  • ASIN: B07CQ8TPRR
  • UPC: 309046632207
 - Silarx Children's Loratadine Oral Solution 4oz by Silarx
Silarx Children's Loratadine Oral Solution 4oz by

120 mL (4 FL OZ);5mg / 5mL;Grape Flavor;Dye-Free Non-Drowsy;Sugar-Free

  • Brand: Silarx
  • ASIN: B01AVKFVZM
 - Children's Loratadine Oral Solution USP 5mg/5ml *Compare to The Active Ingredient in Children's Claritin*
Children's Loratadine Oral Solution USP 5mg/5ml *Compare to The Active Ingredient in Children's

Grape Flavor. Compare to Children's Loratadine Solution

  • Brand: Taro
  • ASIN: B07PYJT4ZS
  • UPC: 351672213183
 - Silarx Children's Loratadine Oral Solution 4oz Per Bottle (3 Bottles)
Silarx Children's Loratadine Oral Solution 4oz Per Bottle (3

Loratadine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Loratadine is used to treat the symptoms of allergies, such as sneezing, watery eyes, and runny nose. It is also used to treat skin hives and itching in people with chronic skin reactions. Do not crush, chew, or break the regular loratadine tablet. Swallow the pill whole. Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

  • ASIN: B012EBP318
  • UPC: 354838550184
 - Alavert Allergy 24-Hour Relief (60 Count Citrust Burst Flavor Orally Disintegrating Tablets), Non-Drowsy, Antihistamine
Alavert Allergy 24-Hour Relief (60 Count Citrust Burst Flavor Orally Disintegrating Tablets), Non-Drowsy,

Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert Allergy delivers 24 full hours of symptom relief, sneezing, runny nose, itchy, watery eyes and itching of the nose and throat in a single orally disintegrating tablets. Alavert is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day and leave your allergies behind. Alavert allergy relief tablets is available in citrus and fresh mint flavors. This allergy medicine may be used by adults and children 12 years and older – review all labeled directions and warnings prior to use. (1) When taken as directed

  • Brand: Alavert
  • ASIN: B0028AD6WE
  • UPC: 764442915505
 - Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health Care
Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health

AllerClear temporarily relieves symptoms due to hay fever or other upper respiratory allergies.

  • Color: N/a
  • Brand: Kirkland Signature
  • ASIN: B00EXPTG08
  • UPC: 885118543904
 - ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra

Keep clear eyes, reduce sneezing, and relief allergy symptoms with ValuMeds allergy relief medicine with 180mg of Fexofenadine HCl. When you suffer from dry, itchy eyes, a scratch throat, sneezing fits, or a runny nose, you understand how tough it can be to enjoy the day when allergies hold you back. That's why we created ValuMeds Allergy Medicine formulated with extra-strength Fexofenadine. Packed with 180mg of advanced allergy protection with Fexofenadine HCl, our formula can help you take back your clarity and breathe a little easier with non-drowsy, 24-hour protection you can rely on. Product Details: ValuMeds Allergy Medicine Fexofenadine HCl (180 mg) Provides 24-Hour Relief Non-Drowsy Volume: 100 Tablets Safe for Kids and Adults Safety Note: Please adhere to all safety warnings provided. Always consult your doctor prior to using any medicines. Click 'Add to Cart' now to get this advanced allergy medicine to enjoy clearer eyes and relieve hay fever and allergies today!

  • Brand: ValuMeds
  • ASIN: B07K1J1WJ3
  • UPC: 040232689246
 - GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count
GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365

Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.

  • Brand: Good Sense
  • ASIN: B00G9E1GYA
  • UPC: 885330571167
 - GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief
GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy

Good Sense allergy relief loratadine tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Compare to the active ingredient of Claritin tablets. See product images above for full product details.

  • Brand: Good Sense
  • ASIN: B00HE66ZUC
  • UPC: 301130612881
 - Basic Care Children's All Day Allergy Cetirizine HCl Oral Solution, 8 Ounce
Basic Care Children's All Day Allergy Cetirizine HCl Oral Solution, 8

Basic Care Children's All Day Allergy, Cetirizine HCl Oral Solution 1mg/mL, 8 Fluid Ounce

  • Brand: Basic Care
  • ASIN: B074F29NW8
  • UPC: 370030114122
 - Lauricidin® Original Monolaurin Supplement 227gram 8oz jar
Lauricidin® Original Monolaurin Supplement 227gram 8oz

Why use LAURICIDIN? Promote a Strong Immune Defense* - Lauricidin supports a healthy and hardy immune system*- a strong defense even when you feel that your immunity is challenged*. A Gut Instinct - Helps maintain a normal, healthy balance of intestinal flora* and yeast*. Absorbs Cleanly by the Body - Pure lipid monolaurin is a naturally occurring monoglyceride metabolized directly by the liver unlike other saturated fats. It is not re-converted into inactive triglycerides. Cost-Effective - Lauricidin is significantly more cost-effective than other competing brands. You may need to take 18-30 capsules a day, or 12 tablespoons or more of coconut oil per day to equal the amount of monolaurin found in the recommended use of Lauricidin. What is LAURICIDIN? Lauricidin is pure sn-1 monolaurin (glycerol monolaurate) derived from coconut oil. The same monolaurin received from mother's milk, saw palmetto, and bitter melon. Health Professional-recommended and 100% nontoxic, Lauricidin is safe for your entire family. Lauricidin is all-natural, free from potential drug interactions and coconut allergens. Our monolaurin is a natural, plant-based medium chain saturated fatty acid extracted from coconut oil that offers unique health-promoting properties*. Pure support - It's a 100% non-toxic pu...

  • Brand: Lauricidin
  • ASIN: B004I8SMOQ
  • UPC: 866133000313
 - Alkalol Solution Original Nasal Wash, 3 Count -16 fl oz
Alkalol Solution Original Nasal Wash, 3 Count -16 fl

Alkalol Original Nasal Wash 3-Pack - A Natural Soothing Nasal Wash, Mucus Solvent and Cleaner.Refreshing, preservative-free, hypertonic saline solution with natural extracts and essential oils Provides natural relief from nasal congestion caused by sinusitis and allergies Dissolves mucus; helps clean and moisturize nasal passages Gentle enough for daily cleansing of the throat, mouth, nose and sinusesnasal wash pulsating saltaire sinus alkalol xlear nasopure saline xylitol neilmed system treatment medication relief cup soothing infection rinse tylenol ocean complete irrigation buster headache antibiotics spray inhaler immune pressure mask advil cold aleve congestion sudafed excedrin problems mucus pressure nyquil liquid pack cleaner kit

  • Brand: Alkalol Solution
  • ASIN: B014UN3YS2
  • UPC: 857670002069
 - Basic Care All Day Allergy Cetirizine Hcl Tablets, 10 mg, 300 Count
Basic Care All Day Allergy Cetirizine Hcl Tablets, 10 mg, 300

Compare to Zyrtec® active ingredient. Cetirizine Hydrochloride Tablets, 10 mg active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.

  • Brand: Basic Care
  • ASIN: B074F145Y1
  • UPC: 370030114108
 - Claritin 24 Hour, Allergy Tablet, 100 Count, Loratadine 10mg, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes
Claritin 24 Hour, Allergy Tablet, 100 Count, Loratadine 10mg, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

  • Brand: Claritin
  • ASIN: B078BBYNLC
  • UPC: 041100575678
 - Children's Claritin Chewables Tablets, Grape (50 ct.)
Children's Claritin Chewables Tablets, Grape (50

Children's Claritin Chewables in grape flavor are easy for kids to take. They provide effective, non-drowsy allergy relief for your child's worst allergy symptoms.

  • Color: Purple
  • Brand: Claritin
  • ASIN: B01LY4BIWU
  • UPC: 731631094075
 - Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 Bottles x 120 Metered Sprays .54 Fl OZ per Bottle (15.84 mL x 5) 2.70 OZ Total (79.0 mL Total) 600 Total Sprays Total
Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 Bottles x 120 Metered Sprays .54 Fl OZ per Bottle (15.84 mL x 5) 2.70 OZ Total (79.0 mL Total) 600 Total Sprays

Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 bottles x 120 Metered Sprays .54 Fl OZ per bottle (15.84 mL x 5) 2.70 OZ total (79.0 mL total) 600 Total Sprays total

  • Color: N/a
  • Brand: Kirkland Signature
  • ASIN: B01H40O42I
  • UPC: 096619102846
 - Chlorophyll Liquid Drops - Energy Boost | Immune System Support | Internal Deodorant | Altitude Sickness. Premium Quality - 100% Natural, Potent, Minty Taste, 2X Absorption. Alcohol and Gluten Free.
Chlorophyll Liquid Drops - Energy Boost | Immune System Support | Internal Deodorant | Altitude Sickness. Premium Quality - 100% Natural, Potent, Minty Taste, 2X Absorption. Alcohol and Gluten

The "BLOOD" of Plants. Great for body cleansing, detoxification, decreases bad breath & body odor, improves athletic performance, altitude sickness prevention, fights fatigue, increases energy, shortness of breath, great antioxidant.* Disclaimer * These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.

  • Brand: Benevolent Nourishment
  • ASIN: B01AFI3IEG
  • UPC: 024606941468
 - Claritin 24 Hour Non-Drowsy Allergy  RediTabs, 10 mg, 30 Count
Claritin 24 Hour Non-Drowsy Allergy RediTabs, 10 mg, 30

Claritin RediTabs provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take because the orally dissolvable tablet melts in mouth and requires no water. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

  • Color: Multicolor
  • Brand: Claritin
  • ASIN: B000EVMDKU
  • UPC: 041100806413
 - Children's Claritin 24-Hour Non-Drowsy Allergy Grape Chewable Tablet, Antihistamine, 40 Count
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Chewable Tablet, Antihistamine, 40

Children's Claritin Chewable Tablets, in grape flavor, provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes.Antihistamine. For children ages 2+. Each tablet contains 5 mg of loratadine.

  • Brand: Claritin
  • ASIN: B078BDHJK8
  • UPC: 041100575685

Loratadine Oral Solution - Online Shop Results - Showing more then 83 results at ShopWorldlux.com

Promotions on Loratadine Oral Solution, clothing, electronics, cosmetics and more! Everyday lucky draw! Monthly Off Coupon. Original and Fast. Exclusive Brand Sale. Try to explore these searches: Single Burner Outdoor Cooker, Mundial Fillet Knife, and 18' Towel Bar Matte

Looking for more Loratadine Oral Solution similar ideas? Try to explore these searches: Indian Squirrel, 03 Toyota Tundra Headlight, and Racing Traction.

ShopWorldlux.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or one of its affiliates.